MAUDE Adverse Event Report: Houston Generator Model 103

Houston Generator Model 103
Model Number 103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hyperemia (1904); Anaphylactoid / Anaphylaxis (2218); Swelling/ Edema (4577)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient's caregiver that after their battery replacement, complications had occurred.The patient returned in for evaluation of the healing wound and everything was tightly closed.It was stated that about a week later, the patient experienced swelling and inflammation that looked like a big blister.The physician stated that they had used a thread instead for absorbable suture.It was stated that the medical team decided intervention would be needed as they stated it might be the thread that is not working.Surgical intervention was completed and the sutures were changed out for traditional sutures.The sutures were removed with minor bleeding, but overall adequate.About a month after the stiches were removed, the incision site showed signs of complication again such as redness, swelling, and pt.Fever.It was noted that no infection was identified via cultures, however the patient's pcr had risen, and now the wound is mildly hyperemic.The patient was prescribed an antibiotic due to this pcr increase and hyperemia.Later, information was received indication that the plan to resolve this issue was to irrigate the surgical site with vancomycin.No additional known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
Generator Model 103
Common Device Name
Generator
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics boulevard
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50842621
Report Number1644487-2026-11109
Device Sequence Number10039786
Product Code LYJ
UDI-Device Identifier05425025750030
UDI-Public05425025750030
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number103
Device Lot Number8182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexMale